# SDR 29GA2016010700002

- Difficulty date: January 5, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 33,907 hours, 38,242 cycles
- Engine: Ge CT7TP*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN PRESSURE TO BRAKE, DELAYING IN BRAKING ACTION.  BLED THE BREAK SYS IAW AMM 32-42-00-02.  BREAKING SYSTEM FUNCTIONS PROPERLY.  OPS CHECKED GOOD.
